# SDR SWAA2024121053294

- Difficulty date: October 25, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 38,908 hours, 18,280 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PREVIOUS REPAIR VAPOR BARRIER BS 663 RBL 25 TO RBL 40 (MARKED)<[01] CRACKED PREVIOUS REPAIR VAPOR BARRIER; BS 663 RBL 25 TO RBL 40; WAS REMOVED AND REPLACED WITH A NEW REPAIR IAW SRM 51-70-04-2R-10.;[02] JOB COMPLETE.
